EconPapers    
Economics at your fingertips  
 

Attractive polymer models for two- and three-dimensional Brownian motion

Robert J. Adler and Srikanth K. Iyer

Stochastic Processes and their Applications, 1997, vol. 66, issue 2, 271-281

Abstract: We show the existence of a weakly self-attractive Brownian motion in dimensions two and three. In other words, we show the existence of a "polymer measure" that is formally defined by P(d[Omega]) = L-1 exp {[lambda][integral operator][integral operator]0 [less-than-or-equals, slant] s

Keywords: Polymers; Brownian; motion; Attraction (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00126-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:66:y:1997:i:2:p:271-281

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:66:y:1997:i:2:p:271-281